# SDR FDKA200609237

- Difficulty date: September 1, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,103 hours, 11,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6100 MCO.  EMERGENCY EXIT LIGHT SIGN AT 12A INOP.  MX SECURED CONNECTOR AT THE SIGN.
